I agree with Serafina, there are plenty of other mood stablizers out, and all our going to have side effects, that differ in each individual, htat you need to discusss with dr. As already stated do not leave yourself unprotected, continue the lamical, until you find something you and your doc agree upon. Doing without can be worse. The only side effect in my daughter was weight gain, no hair loss. There is topamax which weigh loss is a side effect. Geodon, plenty of others as your doctor.
Please let us know what happens, Im sorry for not welcmoning you, my name is Sheryl, my children both have bipolar, and I my self was taking topamax which helped, but i could no longer afford, however it is supoosed to go generic come sept. ANd I shall get back on it, I am on it for neuropathy, and I am missing it greatly!!!
Again welcome, please let us know how you do...
Interstial Cystitis-06 implanted Interstim-06 hysterectomy & IBS-06
GERDS/ Hiatial hernia -07 Anxiety-07
Reglan,Protonix,Prozac,Effexsor, Erthomyicin, klonipin, occasional phernergan
Im marrried w/2 children, one with mild autism and Bipolar, she takes Abilify, Buspar, Celexa
MY son is bipolarw/migraines, he takes Risperdal,Topamax,150mg Zantac-acid reflux, Metformin- weight loss.
....God Bless...and have a Great Day!!...